# SDR IXXA05RNG036S

- Difficulty date: July 18, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, SKIN CORROSION DAMAGE WAS FOUND ON THE LEFT INNER WING AT OUTBOARD EXTENDED LEADING EDGE SLOT AROUND L/E STATION XFS 207.00.  REMOVED CORROSION AND ACCOMPLISHED REPAIR "DOUBLER" IAW EWO ATI 57-028 AND EO ATI-071205.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
